When I took a course of Augmentin, having read all of the instructions provided, there was no mention of not being able to use dairy products, this being the case, you should be quite safe eating dairy foods. A common side effect of Augmentin is nausea, so this is something to be aware of while you are taking it.
I hope you manage to take your Augmentin with no ill effects and that it proves to be an effective treatment.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 1 answer
Posted 12 Mar 2011 • 1 answer
Posted 14 Jun 2014 • 1 answer
Posted 28 Jul 2014 • 1 answer
Cephalexin - are there any diet restrictions such as dairy products? can I eat dairy products while?
Posted 19 Mar 2017 • 0 answers